thumbnail

Bias-elimination in fish population models with stochastic variation in survival of the young

Transactions of the American Fisheries Society

None/FC
By:
,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Bias-elimination in fish population models with stochastic variation in survival of the young
Series title:
Transactions of the American Fisheries Society
Volume
113
Issue:
5
Year Published:
1984
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 627-632
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
627
Last page:
632
Number of Pages:
6